# SDR SWAA2021120740621

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK ANGLE - CLIP LOCATED BS 400 AT LEVEL STRINGER 25R FWD CARGO COMPARTMENT ; 2021-511968 / [01] REPLACED ANGLE - CLIP LOCATED BS 400 AT LEVEL STRINGER 25R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7505 REV. B.; [02] REPLACED ANGLE - CLIP LOCATED BS 400 AT LEVEL STRINGER 25R FWD CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 ITEM 9; 51-40-02 AND DWG 143A7505 REV. B SEE INDIVIDUAL SIGN OFF BELOW; [03] TASK CARD COMPLETED  RII SEE INDIVIDUAL SIGN OFF BELOW
